# SDR DALA2025102107698

- Difficulty date: October 19, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 92,934 hours, 23,952 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 7077604
- Part serial: 579
- Condition: Odor
- Location: Zone 200
- Part time: 58,057 hours, 23,148 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIV/DE- TO SLC DUE TO ELECTRICAL SMELL IN THE FLIGHT DECK AND STANDBY INVERTER MESSAGE.  REPLACED STANDBY INVERTER.
